DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4056

Title: Effective version of Tartakowsky's theorem
Authors: Hsia, J.S.
Icaza, M.I.
Issue Date: 1999
Publisher: Polish Academy of Sciences, Institute of Mathematics. Poland
Citation: Acta Arithmetica 89(3):235-253
Abstract: Texto extraido de http://matwbn.icm.edu.pl/ksiazki/aa/aa89/aa8933.pdf
Description: Icaza, M.I. Instituto de Matematica y Fisica,Universidad de Talca. Avenida Lircay s/n,Talca-Chile.
URI: http://dspace.utalca.cl/handle/1950/4056
ISSN: 0065-1036
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Free Full Text.htm2.45 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback